# SDR HNAA9894155

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85230310001
- Condition: Dented
- Location: Cargo Door
- Part time: 25,305 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON MAINTENANCE A DENT WAS FOUND IN THE BAGGAGE DOOR 1 INCH AFT OF FRAME INCHES, 1.1 INCH IN LENGTH AND .8 INCH WIDE OUT OF THE LIMITS OF THE SRM.  THE DENT WAS DEFERRED FOR REPAIR WITHIN 500 HOURS BY AN ENGINEERING DISPOSITION.  (M)
